MathSciNet Relay Station
MathSciNet bibliographic data
MR1359969 58E11 (32J27 53C55 57R57)
LeBrun, Claude Polarized $4$-manifolds, extremal Kähler metrics, and Seiberg-Witten theory. Math. Res. Lett. 2 (1995), no. 5, 653–662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement